# SDR C2XA01IA274

- Difficulty date: June 21, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 099
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD3127
- Part serial: 24563
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  MAINTENANCE,WHILE PERFORMING A LINE CHECK MAINTENANCE NOTED THAT THE CABIN EMERGENCY FLOOR LIGHTS FAILED TO ILLUMINATE DURING TEST,  IAH- MAINTENANCE REMOVED AND REPLACED THE LEFT HAND FORWARD POWER SUPPLY NUMBER 1, PERFORMED A OPERATIONAL CHECK, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
